# SDR USAA970227

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1074
- Part time: 59,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND .50 INCH CRACK IN AIRCRAFT SKIN AT LONGERON 3R AT STA 1074 CANTED.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER SRM 53-01, FIG 4.  (X)
